Skip to Main content Skip to Navigation
Journal articles

Bilinear complexity of algebras and the Chudnovsky-Chudnovsky interpolation method

Complete list of metadatas

https://hal.telecom-paris.fr/hal-02278567
Contributor : Telecomparis Hal <>
Submitted on : Wednesday, September 4, 2019 - 2:41:56 PM
Last modification on : Wednesday, June 24, 2020 - 4:19:53 PM

Identifiers

  • HAL Id : hal-02278567, version 1

Collections

Citation

Hugues Randriambololona. Bilinear complexity of algebras and the Chudnovsky-Chudnovsky interpolation method. Journal of Complexity, 2012, 28 (4), pp.489-517. ⟨hal-02278567⟩

Share

Metrics

Record views

43